# SDR UIEA2020102402297

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE AREA, LIGHT CORROSION INSIDE STRINGER SPLICE STA 434 STR 33L.  REMOVED CORROSION FROM FWD CARGO BILGE AREA STA 434 STR 33L STRINGER SPLICE AND FOUND OUT OF LIMITS, IAW B767 SRM 53-00-07.  REMOVED AND REPLACED STRINGER SPLICE AT STA 434 33L, IAW B767 SRM 51-40-02, 53-00-03-2R-2.  RESTORED PROTECTIVE FINISHES, IAW B767 SRM 51-20-01.
